RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 14, Issue 2, Pages 323–336 (Mi adm102)  

RESEARCH ARTICLE

Projective resolution of irreducible modules over tiled order

Viktor Zhuravleva, Dmytro Zhuravlyovb

a Department of Mechanics and Mathematics, Taras Shevchenko National University of Kyiv, Volodymyrska, 64, Kyiv 01033, Ukraine
b JSCB “Industrialbank”, Processing Center, Kutuzova street, 18/7, 01133 Kyiv, Ukraine

Abstract: We indicate the method for computing the kernels of projective resolution of irreducible module over tiled order. On the base of this method we construct projective resolution of irreducible module and calculate the global dimension of tiled order. The evident view of kernels of projective resolution allows to check easily the regularity of tiled order.

Keywords: tiled order, projective resolution, distributive module, kernel of epimorphism.

Full text: PDF file (193 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 16E05, 16G20, 16G10, 16D40
Received: 12.08.2012
Accepted:12.08.2012
Language:

Citation: Viktor Zhuravlev, Dmytro Zhuravlyov, “Projective resolution of irreducible modules over tiled order”, Algebra Discrete Math., 14:2 (2012), 323–336

Citation in format AMSBIB
\Bibitem{ZhuZhu12}
\by Viktor~Zhuravlev, Dmytro~Zhuravlyov
\paper Projective resolution of irreducible modules over tiled order
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 2
\pages 323--336
\mathnet{http://mi.mathnet.ru/adm102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3099978}
\zmath{https://zbmath.org/?q=an:1288.16010}


Linking options:
  • http://mi.mathnet.ru/eng/adm102
  • http://mi.mathnet.ru/eng/adm/v14/i2/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:169
    Full text:81
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020